# SDR SWIA201436306

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 27,323 hours, 22,640 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE INDICATED NOSE GEAR UNSAFE.  COMPLIED WITH QRH, RETURNED TO FIELD.  FLT 5576 REPLACED NLG SELECTOR VLV & NLG PRIORITY VLV IAW AMM.  PERFORMED MULTI GEAR SWINGS INCLUDING EMERGENCY FREE FALL.   NO DEFECTS NOTED, PN 750006000, SN ON 0547T, SN OFF 0113T, PN 4622, SN ON1953A & SN OFF 2234A.
